# SDR SWIA201232170

- Difficulty date: November 12, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N567SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120342
- Aircraft time: 30,633 hours, 43,083 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Flight Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD DUE TO EXCESSIVE AND UNUSUAL CONTROL FORCES AND INPUTS TO MAINTAIN LEVEL FLIGHT.  RUDDER & AILERON INPUT MUCH GREATER THAN NORMAL.  (FLT 1352)  COMPLIED WITH INSPECTION OF LEFT AND RIGHT AILERON BELLCRANKS, PRIMARY AILERON SERVO, PRIMARY RUDDER SERVO, FLAP SYSTEM COMPONENTS, WITH NO DEFECTS FOUND.  PASSED FUNCTIONAL FLIGHT.
